# SDR F3LA200400064

- Difficulty date: May 23, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 37,477 hours, 28,819 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED SCREW BROKEN ON NR 1 PYLON TOP AFT FAIRING PANEL ATTACHED TO THE WING AND A CRACK FROM THE HOLE.  REPLACED PANEL PER SRM 51-40-02, SRM 51-40-08 AND MM 28-11-00.  PERFORMED LEAK CHECK.  NO LEAKS NOTED.
